MAUDE Adverse Event Report: Medtronic Mexico S. de R.L. de CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

Medtronic Mexico S. de R.L. de CV NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP4512X
Medical Device Problem Codes Burst Container or Vessel (1074); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure involving one nc euphora coronary balloon, a balloon rupture occurred during balloon inflation.The lesion being treated was non tortuous, non calcified with 90% stenosis in the proximal right coronary artery (rca).The device was inspected before use with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was not encountered when advancing the device.The nc euphora balloon was inflated once at 14atm for 10 seconds in the proximal rca lesion for post dilation of the stent when it ruptured.The nc euhpora was pulled back into the right radial artery for removal.However difficulties were encountered removing the device.The device would not fit through the 6f radial sheath.It was attempted to pull the wire and guide out with balloon/catheter inside.However, the distal end/balloon tip of the nc euphora balloon then fractured off and became dislodged in the patients radial artery.As a result, the patient was sent to vascular surgery for removal and further vessel injury.The detached part of the device was successfully removed.The patient was discharged 6 days later and went home in good recovery.The patient was reported to be alive with injury.No further patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
Medtronic Mexico S. de R.L. de CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
Medtronic Mexico S. de R.L. de CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50867418
Report Number9617601-2026-05743
Device Sequence Number10674472
Product Code LOX
UDI-Device Identifier00643169396173
UDI-Public(01)00643169396173(17)280721(10)234279400
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP4512X
Device Catalogue NumberNCEUP4512X
Device Lot Number234279400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured07/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight193 LB